# SDR USAA950953

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 967
- Part time: 19,266 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND THREE CORRODED SPOTS (.5 INCH BY 2 INCHES EACH) BS 967, RBL 19, RBL 31, RBL 43 ON FLOOR BEAM.  CUT OUT CORRODED SECTIONS ON AFT SIDE OF UPPER T-CAP, AND INSTALLED REPAIR ANGLES AND FILLERS.  REPAIRED PER SRM 53-30-51 FIG 202.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
